# SDR VNAA9808025

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HP16131001
- Condition: Defective
- Location: Brake
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

DURING CLIMB, CREW RECEIVED EMERGENCY PARKING BRAKE ACCUMULATOR CAS MESSAGE.  CREW CONSULTED CHECK LIST WHICH REQUIRES LANDING AT NEAREST AVAILABLE AIRPORT.  AIRCRAFT RETURNED TO CAK AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE EMERGENCY PARKING BRAKE SELECTOR VALVE DEFECTIVE.  MAINTENANCE REPLACED THE VALVE IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUAL 29-21-03.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
